Alert archive / New Jersey / Gale Watches in 2013
Gale Watch 10, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale watch at Oct 12, 2013, 3:30 AM EDT. It took effect at Oct 13, 2013, 6:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 12, 2013, 3:30 AM EDT (07:30 UTC)
- In effect from
- Oct 13, 2013, 6:00 AM EDT
- Expired
- Oct 12, 2013, 3:36 PM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
322 WHUS71 KPHI 120730 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 330 AM EDT SAT OCT 12 2013 ANZ454-455-122030- /O.CAN.KPHI.GL.W.0023.000000T0000Z-131012T1200Z/ /O.EXB.KPHI.SC.Y.0077.000000T0000Z-131013T1000Z/ /O.NEW.KPHI.GL.A.0010.131013T1000Z-131013T1900Z/ COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 330 AM EDT SAT OCT 12 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT SUNDAY... ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT SUNDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS AROUND 30 KT TODAY AND TONIGHT AND 35 TO 40 KT LIKELY SUNDAY. * SEAS...7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ431-122030- /O.CAN.KPHI.GL.W.0023.000000T0000Z-131012T1200Z/ /O.EXB.KPHI.SC.Y.0077.000000T0000Z-131013T1000Z/ /O.NEW.KPHI.GL.A.0010.131013T1000Z-131013T1900Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 330 AM EDT SAT OCT 12 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT SUNDAY... ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT SUNDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS AROUND 30 KT TODAY AND TONIGHT AND LIKELY UP TO 35 KT SUNDAY. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ451>453-122030- /O.EXT.KPHI.SC.Y.0077.000000T0000Z-131013T1000Z/ /O.NEW.KPHI.GL.A.0010.131013T1000Z-131013T1900Z/ COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 330 AM EDT SAT OCT 12 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SUNDAY... ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS 25 TO 30 KT TODAY AND TONIGHT AND LIKELY UP TO 35 KT SUNDAY. * SEAS...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ430-122030- /O.EXT.KPHI.SC.Y.0077.000000T0000Z-131013T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 330 AM EDT SAT OCT 12 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT SUNDAY... * WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS 25 TO 30 KT. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$ ANZ450-122030- /O.CON.KPHI.SC.Y.0078.000000T0000Z-131013T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 330 AM EDT SAT OCT 12 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... * WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$
2 follow-up statements
451 WHUS71 KPHI 121323 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 923 AM EDT SAT OCT 12 2013 ANZ451>455-130230- /O.CON.KPHI.SC.Y.0077.000000T0000Z-131013T1000Z/ /O.CON.KPHI.GL.A.0010.131013T1000Z-131013T1900Z/ COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 923 AM EDT SAT OCT 12 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... * WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS AROUND 30 KT TODAY AND TONIGHT AND UP TO 35 KT TOMORROW. * SEAS...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ431-130230- /O.CON.KPHI.SC.Y.0077.000000T0000Z-131013T1000Z/ /O.CON.KPHI.GL.A.0010.131013T1000Z-131013T1900Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 923 AM EDT SAT OCT 12 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... * WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS AROUND 30 KT TODAY AND TONIGHT AND UP TO 35 KT TOMORROW. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ450-130230- /O.CON.KPHI.SC.Y.0078.000000T0000Z-131013T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 923 AM EDT SAT OCT 12 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... * WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$ ANZ430-130230- /O.CON.KPHI.SC.Y.0077.000000T0000Z-131013T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 923 AM EDT SAT OCT 12 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... * WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$
111 WHUS71 KPHI 121936 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 336 PM EDT SAT OCT 12 2013 ANZ431-451>455-130845- /O.EXT.KPHI.SC.Y.0077.000000T0000Z-131014T1000Z/ /O.CAN.KPHI.GL.A.0010.131013T1000Z-131013T1900Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 336 PM EDT SAT OCT 12 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT MONDAY... ...GALE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE GALE WATCH. * WINDS...NORTHEAST 15 TO 25 KT WITH FREQUENT GUSTS UP TO 30 KT AND OCCASIONAL GUSTS UP TO 35 KT. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450-130845- /O.EXT.KPHI.SC.Y.0078.000000T0000Z-131014T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 336 PM EDT SAT OCT 12 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT MONDAY... * WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$ ANZ430-130845- /O.CON.KPHI.SC.Y.0077.000000T0000Z-131013T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 336 PM EDT SAT OCT 12 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... * WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Oct 11, 9:53 PM EDT, 5 hours 37 minutes earlier.
Area forecast discussion, Oct 11, 9:53 PM EDT, 5 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
953 PM EDT FRI OCT 11 2013
.SYNOPSIS...
A LOW PRESSURE SYSTEM CONTINUES TO SPIN OFF THE DELMARVA COAST AND
WILL REMAIN NEARLY STATIONARY THROUGH SATURDAY. A HIGH PRESSURE
SYSTEM OVER EASTERN CANADA WILL SINK SOUTH INTO NEW ENGLAND AND THE
NORTHERN MID ATLANTIC, FORCING THE LOW BACK OFF THE NORTH CAROLINA
COASTAL WATERS SUNDAY AND MONDAY. A LOW PRESSURE SYSTEM EXITING THE
ROCKIES MONDAY SHOULD REACH THE GREAT LAKES ON WEDNESDAY AND MOVE
TOWARD JAMES BAY ON THURSDAY. ITS ASSOCIATED COLD FRONT IS EXPECTED
TO REACH OUR REGION LATE ON THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
LOOKING AT THE REGIONAL RADAR LOOP OVER THE LAST 12 HOURS, THE
MID-LEVEL LOW IS SLOWLY TRYING TO SAG SOUTHWARD AS EVIDENT OF THE
SPIN ACROSS CENTRAL VIRGINIA. THIS IS EXPECTED TO CONTINUE THROUGH
TONIGHT INTO SATURDAY MORNING. THE STRONGEST THETA-E SURGE AND
ASSOCIATED OMEGAS HAS BEGUN TO SHIFT SOUTHWARD ACROSS SOUTHERN NEW
JERSEY AND CENTRAL/SOUTHERN DELMARVA. THERE HAS BEEN AN INCREASE
OF HEAVY SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THIS AREA,
WHICH COULD CONTINUE INTO THE OVERNIGHT. THERE STILL REMAINS A
GOOD FLOW OF MOISTURE AND SOME MODEST LIFT ACROSS THE REST OF THE
AREA, SO SOME THERE IS STILL A CHANCE OF RAIN FOR THE REST OF THE
AREA, BUT THE CHANCES DIMINISH AS ONE HEADS NORTH. THE GREATEST
PROBABILITY FOR RAIN IS ACROSS THE SOUTHERN HALF/THIRD OF THE AREA.
TEMPERATURES TONIGHT WILL BE A LITTLE MORE DIFFICULT TO FORECAST
COMPARED TO PREVIOUS NIGHTS AS THERE COULD BE SOME BREAKING OUT OR
THINNING OF THE CLOUDS ACROSS THE NORTH. DID NOT TRY TO GET TOO
FANCY WITH THEM BUT FEEL THAT THE NORTHERN ZONES COULD DIP INTO THE
UPPER 40S UNDER THE THINNING AND RAIN FREE SKIES, WHILE ELSEWHERE
SHOULD REMAIN MUCH THE SAME WITH MID TO UPPER-50S.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
THE MODELS ARE TRYING TO DRY US OUT AND KEEP A MAJORITY OF THE
ACTIVITY ACROSS OUR DELMARVA ZONES TOMORROW. THE SURFACE LOW IS
FORECAST TO SINK A LITTLE FURTHER SOUTH AS THE NEW ENGLAND HIGH
PRESSURE REALLY BEGINS TO PRESS BACK INTO THE REGION AS MID-LEVEL
RIDGING LOOKS TO BECOME MORE PRONOUNCED. WE STILL HAVE TO CONTEND
WITH THE NORTHEASTERLY FLOW WITH MOISTURE COMING ASHORE THOUGH THE
BETTER LIFTING AND DYNAMICS WILL BE TO OUR SOUTH AND WEST NOW.
THINKING MORE ALONG THE LINE OF LIGHT RAIN WITH PATCHY DRIZZLE,
ESPECIALLY FOR THE SOUTHERN HALF. A GRADUAL CLEARING SHOULD ALSO BE
TAKING PLACE FROM NORTH TO THE CENTRAL PORTIONS OF THE AREA. THAT
BEING SAID, WITH THE BUILDING HIGH PRESSURE AND SUBSIDENCE, IT IS
STILL POSSIBLE THAT THE CLEARING COULD QUICKLY FILL BACK IN AS WE
START TO WARM AND THE MARINE AIRMASS PUSHES IN UNDER THE INVERSION.
THIS WILL ALSO PLAY A BIT OF HAVOC WITH TEMPERATURES TOMORROW AND
THOUGH THEY SHOULD BE A FEW DEGREES WARMER THAN TODAY, WITH THE LACK
OF RAIN, WE COULD END UP BEING TOO WARM AS MORE CLOUDS MOVE IN.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
THE LOW PRESSURE SYSTEM SITTING OFF THE DELMARVA COAST WILL FINALLY
START TO MOVE SOUTH AS HIGH PRESSURE ACROSS NEW ENGLAND PUSHES INTO
THE REGION. THIS WILL HELP TO DRY OUT OUR AREA AND WE WILL SEE RAIN
AND DRIZZLE START TO TAPER OFF FROM NORTH TO SOUTH. BY SUNDAY
MORNING, IT LOOKS LIKE MOST PARTS OF THE REGION WILL BE DRY AND
REMAIN SO THROUGH MONDAY. WITH DRIER AIR MOVING IN, WE ALSO START TO
SEE THE SUN AGAIN, ESPECIALLY ACROSS THE NORTHERN AREAS STARTING ON
SUNDAY. AS WE CONTINUE INTO SUNDAY NIGHT AND INTO MONDAY, WE WILL
HAVE SUNSHINE THROUGH MOST OF THE AREA.
A WEAK COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST ON
MONDAY BUT IT DISSIPATES AS IT APPROACHES AND WE WILL REMAIN DRY AND
UNDER THE INFLUENCE OF THE HIGH PRESSURE.
WE ARE EXPECTING THE DRY CONDITIONS TO CONTINUE THROUGH WEDNESDAY
AND WITH CHANCE/SLIGHT CHANCE POPS STARTING TO DEVELOP FROM WEST TO
EAST AS ANOTHER COLD FRONT APPROACHES THE REGION FROM THE WEST. THE
BEST CHANCE FOR PRECIPITATION LOOKS TO BE MORE TOWARDS THURSDAY WITH
THE FRONTAL PASSAGE. WET CONDITIONS MAY LINGER INTO FRIDAY.
TEMPERATURES WILL REMAIN NEAR NORMAL FOR MID OCTOBER. HIGHS WILL BE
IN THE UPPER 60S TO LOWER 70S THROUGH THE PERIOD WITH LOWS IN THE
40S TO LOWER 50S.
&&
.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THIS EVENING - TONIGHT...WE CONTINUE TO DEAL WITH MVFR/IFR
CONDITIONS ACROSS MUCH OF THE AREA TONIGHT. THE COASTAL TAFS OF
MIV/ACY SHOULD REMAIN IFR THROUGH THE OVERNIGHT PERIOD. THE TAF
SITES ALONG THE DELAWARE RIVER ARE GENERALLY MVFR AND SHOULD
REMAIN SO THROUGH THE OVERNIGHT PERIOD AS WELL. OUR NORTHERN TAF
SITES OF RDG/ABE HAVE BEGUN TO IMPROVE TO VFR, BUT WE WILL HOLD ON
TO THE MVFR FORECAST FOR A WHILE LONGER UNTIL WE ARE CONFIDENT
THIS TREND WILL CONTINUE.
COASTAL LOW PRESSURE TO OUR SOUTH KEEPS THE TIGHT PRESSURE
GRADIENT IN PLACE AND THEREFORE THE STIFF NORTHEAST WINDS. THE
GOOD THING IS THE GUSTS SHOULD BE DIMINISHING SOME OVERNIGHT,
EXCEPT CLOSER TO THE COAST WHERE THE STRONGEST GUSTS WILL REMAIN.
TOMORROW...FOR THE MOST PART WE SHOULD START TO SEE SOME
IMPROVEMENT ACROSS OUR TERMINALS AS THE SURFACE LOW MOVES FURTHER
SOUTHWARD. THIS WILL STILL KEEP THE NORTHEAST WINDS ACROSS THE
REGION THOUGH THE PRESSURE GRADIENT WILL BE MORE RELAXED WITH LESS
GUSTS. OPTIMISTIC THAT WE DO START TO SEE A LIFTING OF THE CIGS BY
LATE IN THE MORNING TO AT LEAST 2500 FEET, IF NOT VFR FOR MOST
SITES EXCEPT ACY/MIV. THIS MAY ONLY BE TEMPORARY AS THE CIGS ARE
FORECAST TO FILL BACK IN SATURDAY NIGHT.
OUTLOOK..
SATURDAY NIGHT...MAINLY MVFR CONDITIONS EXPECTED WITH SOME IFR
CONDITIONS POSSIBLE. GUSTY NORTHEAST WINDS EXPECTED, WITH HIGHEST
SPEEDS NEAR THE COAST.
SUNDAY...MVFR CONDITIONS IMPROVING TO VFR FROM NORTH TO SOUTH
THROUGH THE DAY. MVFR CONDITIONS EXPECTED TO LAST LONGER FROM THE
I-95 CORRIDOR AND SOUTH AND EAST. GUSTY NORTHEAST WINDS EXPECTED
ONCE AGAIN, WITH HIGHEST SPEEDS NEAR THE COAST.
MONDAY THROUGH WEDNESDAY...MAINLY VFR CONDITIONS EXPECTED.
&&
.MARINE...
AFTER HEMMING AND HAWING THE LAST HOUR OR TWO, A COUPLE OF
ADJUSTMENTS HAVE BEEN MADE TO THE FORECAST THIS EVENING. WE HAVE
ISSUED A GALE WARNING FOR THE LOWER DELAWARE BAY AS WELL AS OUR
FAR TWO SOUTHERN COASTAL WATERS ZONES THROUGH THE OVERNIGHT HOURS.
WINDS HAVE BEEN GUSTING AROUND 35 KNOTS FOR THE LAST FEW HOURS,
AND SOUNDINGS CONTINUE TO SHOW STRONG WINDS OVERNIGHT ABOVE THE
SURFACE, SO THE GALE FORCE GUSTS COULD CONTINUE. IT IS POSSIBLE
THAT THE GALE FORCE GUSTS COULD LAST LONGER THAN CURRENTLY FORECAST,
BUT WE WILL LET THE OVERNIGHT SHIFT TAKE ANOTHER LOOK AND SEE IF
IT NEEDS TO CONTINUE.
A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR THE NORTHERN DELAWARE
BAY THROUGH SATURDAY. WITH WINDS GUSTING 30-35 KNOTS ON THE LOWER
BAY, AND WINDS AT WILMINGTON GUSTING 20-25 KNOTS, ONE CAN DEDUCE
THAT WINDS ON THE UPPER BAY ARE GUSTING AROUND 25 KNOTS. WE WILL
LET THE OVERNIGHT SHIFT TAKE ANOTHER LOOK TO SEE IF THE ADVISORY
FOR THE UPPER BAY NEEDS TO BE EXTENDED.
THE SMALL CRAFT ON THE WATERS ADJACENT TO THE NEW JERSEY
COASTLINE REMAINS IN EFFECT THROUGH SUNDAY
OUTLOOK...
GUSTY NORTHEAST WINDS ARE FORECAST TO CONTINUE THROUGH AT LEAST
SUNDAY ACROSS THE AREA WATERS. THERE IS THE POSSIBILITY GALE
FORCE WINDS COULD CONTINUE SATURDAY NIGHT, BUT WE WILL LET LATER
SHIFTS TAKE A LOOK TO CONFIRM THIS POSSIBILITY.
SMALL CRAFT ADVISORY WIND GUSTS WILL START TO DECREASE FROM NORTH
TO SOUTH AND MAY EXTEND INTO MONDAY. HOWEVER, SEAS LOOK TO REMAIN
ABOVE 5 FEET THROUGH TUESDAY, DIMINISHING FROM NORTH TO SOUTH AS
HIGH PRESSURE BUILDS INTO THE REGION.
&&
.TIDES/COASTAL FLOODING...
WE CONTINUE THE COASTAL FLOOD ADVISORY THROUGH THE SATURDAY
AFTERNOON HIGH TIDE CYCLE ALONG THE NEW JERSEY AND DELAWARE OCEAN
FRONT, AND THE LOWER DELAWARE BAY. THERE SHOULD BE WIDESPREAD
MINOR TIDAL FLOODING. GIVEN THE CONTINUING ONSHORE FLOW, BACK BAY
AND INLET TIDAL FLOODING SHOULD BE GREATER THAN AVERAGE.
THIS IS NOT THE END GIVEN THE CONTINUING ONSHORE FLOW THAT MORE
MINOR TIDAL FLOODING PROBLEMS POSSIBLY PERSISTING INTO SUNDAY.
STILL DO NOT THINK WE WILL REACH MINOR TIDAL FLOODING LEVELS ON THE
DELAWARE RIVER AND CHESAPEAKE BAY, THOUGH WE ARE CONTINUING TO
MONITOR THE SITUATION.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD ADVISORY UNTIL 6 PM EDT SATURDAY FOR NJZ020>027.
DE...COASTAL FLOOD ADVISORY UNTIL 6 PM EDT SATURDAY FOR DEZ002>004.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SUNDAY FOR ANZ450>453.
GALE WARNING UNTIL 8 AM EDT SATURDAY FOR ANZ431-454-455.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT SATURDAY FOR ANZ430.
&&
SYNOPSIS...GIGI/MEOLA
NEAR TERM...ROBERTSON/HEAVENER
SHORT TERM...HEAVENER
LONG TERM...MEOLA
AVIATION...ROBERTSON/HEAVENER/MEOLA
MARINE...ROBERTSON/HEAVENER/MEOLA
TIDES/COASTAL FLOODING...HEAVENERHazardous weather outlook, Oct 11, 9:53 PM EDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 953 PM EDT FRI OCT 11 2013 DEZ002>004-NJZ020>027-130200- KENT-INLAND SUSSEX-DELAWARE BEACHES-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 953 PM EDT FRI OCT 11 2013 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-012>019-PAZ054-055- 060>062-070-071-101>106-130200- NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN- MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 953 PM EDT FRI OCT 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-450>453-130200- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 953 PM EDT FRI OCT 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-454-455-130200- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 953 PM EDT FRI OCT 11 2013 ...GALE WARNING IN EFFECT UNTIL 8 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 9:28 PM EDT | Gale Warning | PHI | 6 hr | |
| Oct 12, 5:30 PM EDT | Special Weather Statement | PHI | Atlantic | 45 min |
| Oct 12, 6:43 PM EDT | Gale Warning | PHI | 16 hr | |
| Oct 12, 5:43 PM EDT | Special Weather Statement | PHI | Kent | 47 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.